Hodgkin's lymphoma following treatment with etanercept in ankylosing spondylitis

Makaleler > Tam Makale · 2007

Yazarlar: Kenan AKSU, Ayhan DÖNMEZ, Yeşim ERTAN, Gökhan KESER, Vedat İnal, Gonca KARABULUT, Murat Tombuloğlu, Yasemin KABASAKAL, Eker Doğanavşargil

RHEUMATOLOGY INTERNATIONAL, SCI Expanded İndekslerine Giren Dergi, Uluslararası, 2007, cilt 28, ss 185-187

DOI: 10.1007/s00296-007-0391-9

Özet

<p>It has been well known that anti-TNF drugs might increase lymphoma risk in rheumatoid arthritis (RA), where the rate of lymphoma has already been increased. However, unlike RA, an increased rate of lymphoma has not been reported in ankylosing spondylitis (AS). Hereby, we present a case with AS developing Hodgkin’s lymphoma (HL) following 6 months of etanercept treatment. Pathological analysis revealed mixed cellular type of HL. Although we report a single case, it should be kept in mind that anti-TNF drugs might cause lymphoma development not only in RA, but also in AS.</p>

Detay görüntüle